# SDR 2000UALA00449

- Difficulty date: August 5, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 25,199 hours, 8,585 cycles
- Engine: Pwa PW2037
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 019012002
- Condition: Failed
- Location: Hyd Quantity
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT HYDRAULIC  QUANTITY ZERO AND NO PRESSURE.  *S/D*  THIS WAS AN INDICATION PROBLEM.  REPLACED QUANTITY TRANSMITTER.
